Header

UZH-Logo

Maintenance Infos

Grenzen der innovatorischen Anpassung: Ein skeptisches Wachstumsmodell


Falkinger, Josef (1984). Grenzen der innovatorischen Anpassung: Ein skeptisches Wachstumsmodell. Jahrbücher für Nationalökonomie und Statistik = Journal of Economics and Statistics, 199:321-333.

Statistics

Downloads

18 downloads since deposited on 23 Oct 2013
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Language:German
Date:1984
Deposited On:23 Oct 2013 12:39
Last Modified:30 Jul 2020 10:14
Publisher:Lucius & Lucius Verlagsgesellschaft
ISSN:0021-4027
OA Status:Green
Related URLs:http://www.digizeitschriften.de/dms/resolveppn/?PPN=GDZPPN000758094

Download

Green Open Access

Download PDF  'Grenzen der innovatorischen Anpassung: Ein skeptisches Wachstumsmodell'.
Preview
Content: Published Version
Filetype: PDF
Size: 1MB